\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition

Abstract Related Papers Cited by
  • The arithmetics of the frequency and of the rotation number play a fundamental role in the study of reducibility of analytic quasiperiodic cocycles which are sufficiently close to a constant. In this paper we show how to generalize previous works by L.H. Eliasson which deal with the diophantine case so as to implement a Brjuno-Rüssmann arithmetical condition both on the frequency and on the rotation number. Our approach adapts the Pöschel-Rüssmann KAM method, which was previously used in the problem of linearization of vector fields, to the problem of reducing cocycles.
    Mathematics Subject Classification: Primary: 34C20; Secondary: 37CXX.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila, B. Fayad and R. Krikorian, A KAM scheme for $SL(2,R)$ cocycles with Liouvillean frequencies, Geom. Funct. Anal., 21 (2011), 1001-1019.doi: 10.1007/s00039-011-0135-6.

    [2]

    A. D. Brjuno, An analytic form of differential equations, Math. Notes, 6 (1969), 927-931.doi: 10.1007/BF01146416.

    [3]

    C. Chavaudret, Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles, to appear in Bull. Soc. Math. France, (2010), arXiv:0912.4814.

    [4]

    L. H. Eliasson, Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation, Comm. Math. Phys., 146 (1992), 447-482.doi: 10.1007/BF02097013.

    [5]

    L. H. Eliasson, Almost reducibility of linear quasi-periodic systems, in "Smooth Ergodic Theory and its Applications" (Seattle, WA, 1999), Proc. Sympos. Pure Math., 69, Amer. Math. Soc., Providence, RI, (2001), 679-705.

    [6]

    A. Giorgilli and S. Marmi, Convergence radius in the Poincaré-Siegel problem, Discrete Contin. Dyn. Syst. Ser. S, 3 (2010), 601-621.

    [7]

    R. Johnson and J. Moser, The rotation number for almost periodic potentials, Comm. Math. Phys., 84 (1982), 403-438.doi: 10.1007/BF01208484.

    [8]

    S. Marmi, P. Moussa and J.-C. Yoccoz, The Brjuno functions and their regularity properties, Comm. Math. Phys., 186 (1997), 265-293.doi: 10.1007/s002200050110.

    [9]

    J. Pöschel, KAM à la R, Regul. Chaotic Dyn., 16 (2011), 17-23.doi: 10.1134/S1560354710520060.

    [10]

    H. Rüssmann, KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character, Discrete Contin. Dyn. Syst. Ser. S, 3 (2010), 683-718.doi: 10.3934/dcdss.2010.3.683.

    [11]

    J.-C. Yoccoz, "Petits Diviseurs en Dimension 1", Astérisque, 231, Société mathématique de France, 1995.

    [12]

    L.-S. Young, Lyapunov exponents for some quasi-periodic cocycles, Ergodic Theory Dynam. Systems, 17 (1997), 483-504.doi: 10.1017/S0143385797079170.

    [13]

    J. Wang and Q. Zhou, Reducibility results for quasiperiodic cocycles with Liouvillean frequency, J. Dynam. Differential Equations, 24 (2011), 61-83.doi: 10.1007/s10884-011-9235-0.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(72) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return